SciELO - Scientific Electronic Library Online

 
vol.29 número2COUNTABLE COMPACTNESS AND THE LINDELOF PROPERTY IN L-FUZZY TOPOLOGICAL SPACESEXTREMALS OF A QUADRATIC COST OPTIMAL PROBLEM ON THE REAL PROJECTIVE LINE índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Proyecciones (Antofagasta) v.29 n.2 Antofagasta ago. 2010

http://dx.doi.org/10.4067/S0716-09172010000200006 

Proyecciones Journal of Mathematics
Vol. 29, N° 2, pp. 137-144, August 2010.
Universidad Católica del Norte
Antofagasta - Chile


POINTWISE BOUNDEDNESS AND EQUICONTINUITY IN ß-DUALS


Charles Swartz

New Mexico State University, U. S. A.


Correspondencia a:


Abstract

Let E be a vector valued sequence space with operator valued ß- dual EßY. If E satisfies certain gliding hump assumptions, we show that pointwise bounded subsets of EßY are sequentially equicontinuous. The result is established by considering uniform convergence of the elements in EßY.



References

[1] [Bo] N. Bourbaki, Espaces Vectoriels Topologiques, Livre V, Herman, Paris, (1976).        [ Links ]

[2] [LPY] Lee Peng Yee, Sequence Spaces and the Gliding Hump Property, Southeast Asia Bull. Math., Special Issue, pp. 65-72, (1993).        [ Links ]

[3] [LS] Li Ronglu and C. Swartz, Spaces forWhich the Uniform Boundedness Principle Holds, Studia Sci. Math. Hung., 27, pp. 379-384, (1992).        [ Links ]

[4] [Ro] S. Rolewicz, Metric Linear Spaces, Polish Sci. Publ., Warsaw, (1972).        [ Links ]

[5] [SS] C. Stuart and C. Swartz, Uniform Convergence in the Dual of a Vector-Valued Sequence Space, Taiwan. J. Math., 7, pp. 665-676, (2003).        [ Links ]

[6] [Sw1] C. Swartz, Infinite Matrices and the Gliding Hump, World Sci. Publ. Singapore, (1996).        [ Links ]

[7] [Sw2] C. Swartz, A Multiplier Gliding Hump Property for Sequence Spaces, Proy. Revista de Mat., 20, pp. 20-32, (2001).        [ Links ]

[8] [Sw3] C. Swartz, Uniform Boundedness in Vector-Valued Sequence Spaces, Proy. J. Math., 23, pp. 236-240, (2004).        [ Links ]

[9] [Sw4] C. Swartz, Orlicz-Pettis Theorems for Multiplier Convergent Operator-Valued Series, Proy. J. Math., 23, pp. 61-72, (2004).        [ Links ]

[10] [Sw5] C. Swartz, Uniform Convergence of Multiplier Convergent Series, Proy. J. Math., 26, pp. 27-35, (2007).        [ Links ]

[11] [Sw6] C. Swartz, Multiplier Convergent Series, World Sci. Publ., Singapore, (2009).        [ Links ]

[12] [Sw7] C. Swartz, Boundedness and Uniform Convergence in ß-Duals, Proy. J. Math., 29, pp. 77-84, (2010).        [ Links ]

[13] [Wi] A. Wilansky, Modern Methods in Topological Vector Spaces, McGraw-Hill, NY, (1978).        [ Links ]

Charles Swartz
Mathematics Department
New Mexico State University
Las Cruces, NM 88003
U. S. A.
e-mail : cswartz@nmsu.edu


Received : June 2010. Accepted : July 2010